# SDR CALA9800205

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TIEDOWN RAIL SPLICE AT STA 1220, LONGERON 28L, IN AFT CARGO COMPARTMENT.  THE SPLICE WAS REMOVED AND A NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-05-4.
